Alert archive / Missouri / Flash Flood Warnings in 2019
Flash Flood Warning 40, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 23, 2019, 5:35 AM CDT for Dade County, Greene County, Lawrence County, Missouri. It was in force for 6 hr. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2019, 5:35 AM CDT (10:35 UTC)
- Expired
- May 23, 2019, 11:05 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dade County, MO, Greene County, MO, Lawrence County, MO
The radar
The Springfield radar (KSGF), 28 km from the middle of the area, began a volume at 10:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 5:37 AM CDT | FLASH FLOOD | 5 Wnw Springfield, MO | WATER OVER ROADWAY AT STATE HWY EE AND HAZELTINE RD. |
| May 23, 5:55 AM CDT | FLASH FLOOD | 3 Nw Springfield, MO | NUMEROUS REPORTS OF FLOODED ROADWAYS IN NORTHERN AND WESTERN SPRINGFIELD. |
| May 23, 6:30 AM CDT | HEAVY RAIN 2 | 2 Ne South Greenfield, MO | 24HR TOTAL. |
| May 23, 6:52 AM CDT | HEAVY RAIN 3.7 | 5 Sse Willard, MO | CORRECTS TIME OF PREVIOUS HEAVY RAIN REPORT FROM 5 SSE WILLARD. SGF ASOS MEASURED 6 HOUR ACCUMULATION THROUGH 7AM. |
| May 23, 7:00 AM CDT | HEAVY RAIN 3.7 | 5 Sse Willard, MO | SGF ASOS MEASURED 6 HOUR ACCUMULATION THROUGH 7AM. |
| May 23, 7:08 AM CDT | HEAVY RAIN 4.64 | 5 Sse Willard, MO | CORRECTS TIME AND REPORT SOURCE OF PREVIOUS HEAVY RAIN REPORT FROM 5 SSE WILLARD. NWS OFFICE OBSERVED 6 HOUR ACCUMULATION THROUGH 7:08 AM. |
| May 23, 7:15 AM CDT | HEAVY RAIN 4.64 | 5 Sse Willard, MO | NWS OFFICE OBSERVED 6 HOUR ACCUMULATION THROUGH 7AM. |
| May 23, 7:30 AM CDT | HEAVY RAIN 3.3 | Miller, MO | 24HR RAINFALL TOTAL. |
| May 23, 8:00 AM CDT | HEAVY RAIN 3 | 4 S Ash Grove, MO | 24HR PRECIP TOTAL. |
| May 23, 8:00 AM CDT | HEAVY RAIN 4.05 | 4 Nne Republic, MO | 24HR TOTAL. |
| May 23, 8:18 AM CDT | FLOOD | 4 Ese Bois D'Arc, MO | ROAD FLOODED. |
| May 23, 8:30 AM CDT | HEAVY RAIN 3.34 | 2 Ese Sacville, MO | 24HR TOTAL. |
| May 23, 9:00 AM CDT | FLASH FLOOD | 3 Ese Bois D'Arc, MO | NUMEROUS ROADS IN WESTERN GREENE COUNTY CLOSED DUE TO FLASH FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.6 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2061 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1242 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 17.1
The text
As transmitted.
732
WGUS53 KSGF 231035
FFWSGF
MOC057-077-109-231630-
/O.NEW.KSGF.FF.W.0040.190523T1035Z-190523T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
535 AM CDT Thu May 23 2019
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Lawrence County in southwestern Missouri...
Greene County in southwestern Missouri...
Southern Dade County in southwestern Missouri...
* Until 1130 AM CDT.
* At 535 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Another two inches will be possible in some areas.
Flash flooding is expected to begin shortly.
* Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.
Locations in the warning include...
Springfield... Republic...
Monett... Aurora...
Battlefield... Willard...
Mount Vernon... Strafford...
Marionville... Ash Grove...
Fair Grove... Pierce City...
Lockwood... Miller...
Walnut Grove... Verona...
Everton... Brookline...
Stotts City... Halltown...
This warning includes but is not limited to the following low water
crossings...
Route CC west of Fair Grove at The Pomme De Terre River...
Highway 97 at The Spring River north of Stotts City...
Scenic Avenue in southwest Springfield...
Route C at The Little Sac River north of Strafford...
and Highway 97 just south of Stotts City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3694 9406 3729 9405 3730 9409 3740 9408
3741 9362 3743 9362 3741 9308 3709 9307
3710 9360 3721 9361 3692 9362
$$
DSA1 follow-up statement
952
WGUS73 KSGF 231605
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
1105 AM CDT Thu May 23 2019
MOC057-077-109-231614-
/O.CAN.KSGF.FF.W.0040.000000T0000Z-190523T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lawrence MO-Greene MO-Dade MO-
1105 AM CDT Thu May 23 2019
...THE FLASH FLOOD WARNING FOR LAWRENCE...GREENE AND SOUTHERN DADE
COUNTIES IS CANCELLED...
The heavy rain has ended. Rapidly rising water and flash flooding is
no longer expected to pose a threat to life or property. However,
residual flooding of low lying areas will continue through Friday.
Please continue to heed any remaining road closures.
LAT...LON 3694 9406 3729 9405 3730 9409 3740 9408
3741 9362 3743 9362 3741 9308 3709 9307
3710 9360 3721 9361 3692 9362
$$
TerryWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 23, 4:01 AM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, May 23, 4:01 AM CDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
401 AM CDT Thu May 23 2019
.SHORT TERM...(Today and tonight)
Issued at 345 AM CDT Thu May 23 2019
Storms continue to develop across northeastern Oklahoma,
southeastern Kansas, and the Missouri Ozarks early this morning.
A cold front has moved south into the area. The strongest storms
are currently along the front generally near the Hwy 60 corridor.
The cap is starting to increase across the area, so these storms
are likely becoming more elevated in nature. This will lead to
the main strong to severe risk shifting to more of the way of
hail to the size of quarters and wind gusts up to 60 mph. Locally
heavy rainfall and an additional flood risk will also remain
possible early this morning.
Upper level ridging will build into the area from the west today,
which will start to push the front back to the north. Scattered
storms will remain possible into this afternoon along and north of
the front. A few strong storms with hail to the size of pennies
and winds to 50mph will remain possible with these storms. Locally
heavy rainfall will also occur with any storms.
Temperatures will range from the lower 80s across central MO to
the upper 80s across souther Missouri this afternoon. A strong
cap will start to build north into the area behind the front and
will help keep the area dry south of the front. Additional storms
will develop across central KS today and will likely form into a
complex of storms and spread to the northeast towards portions of
east central Kansas and west central Missouri this evening into
tonight which will be closer to the front. If storms can make it
into the far northwestern portions of the area, a few strong
storms with gusty winds will be the main risk. South of the front
storms will have a harder time spread into the area with much of
the rest of the area expected to remain dry. Residual flooding
from the recent heavy rains will remain possible today.
.LONG TERM...(Friday through Wednesday)
Issued at 345 AM CDT Thu May 23 2019
The upper level ridge will be over the area Friday and Saturday
and will help push the storm track to the north and west. Will
have to watch the far northwestern portions of the forecast area
which will be closer to the western edge of ridge. Storms may be
able to make it into the far western parts of the forecast area on
Friday and Saturday. Again if any storms can make it into the area
a few strong to severe storms will be possible across east
central Kansas and west central Missouri as instability increases
across the area. The main risk will be large hail and damaging
winds.
An upper level short wave trough will spread across the area on
Sunday and help flatten the ridge some. Storms will be able to
affect more of the area on Sunday, but may not be able to get all
the way into southern Missouri.
Highs will warm into the 80s all weekend with lows remaining in
the 60s each night through the weekend.
An upper level trough and cold front will move trough the region
Tuesday into Wednesday bringing better coverage in showers and
storms across all the area. Slightly cooler conditions will
spread into the area with this system for the middle of next week
as in the 70s are expected.
&&
.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1221 AM CDT Thu May 23 2019
Showers and storms continue to be found over southeast Kansas,
western into central Missouri, all in association with a surface
front that runs from northeast Oklahoma into northeast Missouri.
This front will slowly sag southward, with short term models
continuing to show showers and thunderstorms continuing through
the overnight hours. These will continue to affect the KJLN TAF
site and move into the KSGF and possibly KBBG site overnight and
into the early morning hours Thursday before diminishing. Mainly
VFR flight conditions is expected, with MVFR and possibly IFR
within the convective elements. As the front near later tonight
ceilings will likely fall into the MVFR category through the early
morning hours of Thursday before clearing out by afternoon back
into he MVFR category.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until 10 AM CDT this morning for MOZ055>058-
066>069-077>080-088-089-093.
KS...Flash Flood Watch until 10 AM CDT this morning for KSZ073-097-
101.
&&
SHORT TERM...Wise
LONG TERM...Wise
AVIATION...RaberdingHazardous weather outlook, May 23, 4:17 AM CDT, 1 hour 18 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 417 AM CDT Thu May 23 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-240930- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 417 AM CDT Thu May 23 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited tornado risk. Elevated hail risk. Elevated thunderstorm wind damage risk. Elevated flooding risk. Significant lightning risk. DISCUSSION... Thunderstorms will continue to affect areas along and north of Highway 60 this morning. Scattered storms will remain possible into this afternoon, mainly north of I-44. Additional storms may then be possible across east central Kansas and west central Missouri this evening and tonight. A few strong to severe storms will be possible, with hail up to the size of Quarters and damaging wind gusts up to 60 mph the main risk. The tornado risk is decreasing across the area early this morning as a cap starts to build into the area. An isolated brief tornado may still be possible with any storms tracking along the front. Cloud to ground lightning strikes will also occur with the storms. Flooding and flash flooding will remain possible this morning as storms continue to develop and move over many of the same areas that received flooding rains the past few days. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Scattered storms will be possible generally across east central Kansas and west central Missouri Friday and Saturday, then over more of the area on Sunday. A few strong to severe storms will be possible with hail up to the size of quarters and damaging wind gusts the risk. A front will then track through the area Tuesday into Wednesday bringing more widespread rain chances to the region. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed early this morning generally along the Highway 60 corridor . && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Wise
In the hours before
Special weather statement, May 23, 3:16 AM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Springfield MO
316 AM CDT Thu May 23 2019
MOZ080-081-091-230900-
Dallas MO-Laclede MO-Webster MO-
316 AM CDT Thu May 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER...SOUTHEASTERN DALLAS AND
SOUTHWESTERN LACLEDE COUNTIES UNTIL 400 AM CDT...
At 315 AM CDT, Doppler radar was tracking a strong thunderstorm near
Strafford, moving east at 35 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Marshfield... Rogersville...
Seymour... Fordland...
Conway... Niangua...
Diggins... Phillipsburg...
Elkland... Rader...
Charity... Northview...
This includes Interstate 44 between mile markers 91 and 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 400 AM CDT for southwestern
Missouri.
LAT...LON 3710 9306 3757 9307 3764 9268 3729 9269
3729 9270 3726 9269 3708 9269
TIME...MOT...LOC 0815Z 254DEG 29KT 3728 9323
HatchSpecial weather statement, May 23, 4:26 AM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Springfield MO
426 AM CDT Thu May 23 2019
KSZ101-MOZ088-093-231015-
Cherokee KS-Jasper MO-Newton MO-
426 AM CDT Thu May 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEROKEE...
NORTHWESTERN NEWTON AND JASPER COUNTIES UNTIL 515 AM CDT...
At 426 AM CDT, Doppler radar was tracking a strong thunderstorm near
Baxter Springs, moving northeast at 40 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Joplin... Carthage...
Webb City... Carl Junction...
Baxter Springs... Galena...
Oronogo... Carterville...
Duquesne... Sarcoxie...
Duenweg... Diamond...
Loma Linda... Airport Drive...
Leawood... Lowell...
Silver Creek... Shoal Creek Drive...
Saginaw... Carytown...
This includes the following highways...
Interstate 44 between mile markers 0 and 29.
Interstate 49 between mile markers 29 and 50.
A Tornado Watch remains in effect until 600 AM CDT for southeastern
Kansas...and southwestern Missouri.
LAT...LON 3735 9418 3735 9411 3730 9408 3727 9405
3709 9406 3710 9406 3688 9462 3700 9462
3700 9472 3703 9474
TIME...MOT...LOC 0926Z 239DEG 34KT 3697 9466
DSASpecial weather statement, May 23, 4:48 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Springfield MO
448 AM CDT Thu May 23 2019
MOZ082-092-231030-
Wright MO-Texas MO-
448 AM CDT Thu May 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WRIGHT AND NORTHERN
TEXAS COUNTIES UNTIL 530 AM CDT...
At 447 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Hartville, or 15 miles northwest of Mountain
Grove, moving northeast at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Houston... Dawson...
Raymondville... Huggins...
Plato... Manes...
Bucyrus... Hazelton...
Graff... Success...
Roby... Prescott...
Bendavis...
A Tornado Watch remains in effect until 600 AM CDT for south central
and southwestern Missouri.
LAT...LON 3731 9176 3721 9243 3741 9254 3748 9235
3747 9225 3751 9225 3760 9200
TIME...MOT...LOC 0947Z 247DEG 36KT 3733 9239
DSASpecial weather statement, May 23, 5:13 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Springfield MO
513 AM CDT Thu May 23 2019
MOZ094-231100-
Lawrence MO-
513 AM CDT Thu May 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE COUNTY UNTIL 600 AM
CDT...
At 513 AM CDT, Doppler radar was tracking a strong thunderstorm near
Sarcoxie, or 9 miles northwest of Monett, moving east at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Monett... Aurora...
Mount Vernon... Marionville...
Pierce City... Verona...
Stotts City... Halltown...
Freistatt... Hoberg...
Chesapeake...
This includes Interstate 44 between mile markers 33 and 58.
A Tornado Watch remains in effect until 600 AM CDT for southwestern
Missouri.
LAT...LON 3693 9403 3694 9406 3712 9405 3720 9361
3693 9362
TIME...MOT...LOC 1013Z 263DEG 28KT 3704 9401
DSALocal storm report, May 23, 5:31 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
531 AM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 AM FLASH FLOOD 3 S WILLARD 37.26N 93.43W
05/23/2019 GREENE MO LAW ENFORCEMENT
ROADWAY FLOODED AT 106 AND AB HWY.
&&
CKRLocal storm report, May 23, 5:33 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
533 AM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM FLASH FLOOD 2 NE SPRINGFIELD 37.22N 93.26W
05/23/2019 GREENE MO LAW ENFORCEMENT
WATER ON ROADWAY ON GLENSTONE PKWY BETWEEN
DIVISION ST. AND CHESTNUT EXPY.
&&
CKRThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:08 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 67 min |
| May 22, 7:11 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 64 min |
| May 22, 7:13 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 47 min |
| May 22, 7:21 PM CDT | Flash Flood Warning | SGF | Barton, Cedar, Jasper, St. Clair, Vernon | 6 hr |
| May 22, 7:24 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 51 min |
| May 22, 7:26 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 64 min |
| May 22, 7:33 PM CDT | Tornado Warning | SGF | Vernon | 42 min |
| May 22, 7:53 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 52 min |
| May 22, 7:54 PM CDT | Tornado Warning | SGF | Jasper, Newton | 51 min |
| May 22, 8:00 PM CDT | Tornado Warning | SGF | Benton | 30 min |
| May 22, 8:13 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 62 min |
| May 22, 8:14 PM CDT | Tornado Warning | SGF | Vernon | 19 min |
| May 22, 8:19 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 41 min |
| May 22, 8:26 PM CDT | Tornado Warning | SGF | Benton | 34 min |
| May 22, 8:29 PM CDT | Tornado Warning | SGF | Benton | 31 min |
| May 22, 8:31 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 20 min |
| May 22, 8:34 PM CDT | Tornado Warning | SGF | St. Clair, Vernon | 26 min |
| May 22, 8:34 PM CDT | Tornado Warning | SGF | Barton, Jasper | 41 min |
| May 22, 8:46 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 44 min |
| May 22, 8:51 PM CDT | Tornado Warning | SGF | Benton, Morgan | 24 min |
| May 22, 9:00 PM CDT | Tornado Warning | SGF | Barton, Dade | 45 min |
| May 22, 9:01 PM CDT | Flash Flood Warning | SGF | Benton, Morgan | 8 hr |
| May 22, 9:03 PM CDT | Tornado Warning | SGF | Benton | 27 min |
| May 22, 9:07 PM CDT | Special Weather Statement | SGF | Cedar | 38 min |
| May 22, 9:24 PM CDT | Tornado Warning | SGF | Morgan | 36 min |
| May 22, 9:27 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 48 min |
| May 22, 9:33 PM CDT | Tornado Warning | SGF | Cedar, Dade, Polk | 42 min |
| May 22, 9:40 PM CDT | Tornado Warning | SGF | McDonald | 50 min |
| May 22, 9:41 PM CDT | Tornado Warning | SGF | Barton, Dade | 34 min |
| May 22, 9:58 PM CDT | Flash Flood Warning | SGF | Cedar, Dade, Hickory, Polk, St. Clair | 8 hr |
| May 22, 10:01 PM CDT | Tornado Warning | SGF | Polk | 29 min |
| May 22, 10:10 PM CDT | Tornado Warning | SGF | Cedar, Dade, Polk | 35 min |
| May 22, 10:14 PM CDT | Flash Flood Warning | SGF | McDonald, Newton | 8 hr |
| May 22, 10:17 PM CDT | Special Weather Statement | SGF | Vernon | 43 min |
| May 22, 10:26 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 12 min |
| May 22, 10:30 PM CDT | Tornado Warning | SGF | Cedar, Dallas, Hickory, Polk | 45 min |
| May 22, 10:38 PM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 52 min |
| May 22, 10:45 PM CDT | Tornado Warning | SGF | Miller, Morgan | 30 min |
| May 22, 11:12 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 18 min |
| May 22, 11:14 PM CDT | Tornado Warning | SGF | Miller | 16 min |
| May 22, 11:25 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, Polk, St. Clair | 65 min |
| May 23, 12:20 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede | 40 min |
| May 23, 12:33 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Laclede, Polk | 42 min |
| May 23, 12:52 AM CDT | Tornado Warning | SGF | Camden, Laclede | 23 min |
| May 23, 1:11 AM CDT | Tornado Warning | SGF | Camden, Laclede, Pulaski | 49 min |
| May 23, 1:13 AM CDT | Tornado Warning | SGF | Camden, Miller, Pulaski | 32 min |
| May 23, 1:19 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 56 min |
| May 23, 1:29 AM CDT | Tornado Warning | SGF | McDonald, Newton | 46 min |
| May 23, 1:40 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Phelps, Pulaski | 37 min |
| May 23, 1:56 AM CDT | Tornado Warning | SGF | Pulaski | 34 min |
| May 23, 2:13 AM CDT | Flash Flood Warning | SGF | Jasper, Newton | 9 hr |
| May 23, 2:13 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 62 min |
| May 23, 2:22 AM CDT | Tornado Warning | SGF | Dent, Phelps, Pulaski | 38 min |
| May 23, 2:44 AM CDT | Special Weather Statement | SGF | Greene | 46 min |
| May 23, 2:51 AM CDT | Tornado Warning | SGF | Dent, Phelps | 24 min |
| May 23, 2:52 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk | 53 min |
| May 23, 3:05 AM CDT | Special Weather Statement | SGF | Lawrence | 40 min |
| May 23, 3:16 AM CDT | Special Weather Statement | SGF | Webster | 44 min |
| May 23, 3:43 AM CDT | Severe Thunderstorm Warning | SGF | Webster | 22 min |
| May 23, 3:58 AM CDT | Flash Flood Warning | SGF | Jasper, Newton | 8 hr |
| May 23, 4:26 AM CDT | Special Weather Statement | SGF | Jasper | 49 min |
| May 23, 4:38 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 52 min |
| May 23, 4:48 AM CDT | Special Weather Statement | SGF | Texas | 42 min |
| May 23, 5:00 AM CDT | Flash Flood Warning | SGF | Christian, Greene, Lawrence | 4 hr |
| May 23, 5:13 AM CDT | Special Weather Statement | SGF | Lawrence | 47 min |
| May 23, 6:05 AM CDT | Special Weather Statement | SGF | Greene | 40 min |
| May 23, 6:13 AM CDT | Flash Flood Warning | SGF | Barton, Vernon | 6 hr |
| May 23, 6:58 AM CDT | River Flood Warning | SGF | Jasper, Newton | 57 hr |
| May 23, 8:50 AM CDT | Flash Flood Warning | SGF | Christian, Greene, Lawrence | 2 hr |
| May 23, 9:33 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Polk, Webster | 3 hr |
Nearby
Flash Flood Warnings in Missouri, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.